# SDR CA060925005

- Difficulty date: September 22, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,511 hours
- Engine: Ge CF343A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Screen
- Condition: Failed
- Location: Oil Scavenge
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ABOUT 50 NM EAST AND AT FL330 THE CREW REPORTED LT ENG OIL PRESSURE WARNING LIGHT WITH FLUCTUATING LOW OIL PRESSURE READINGS (20-46PSI) AT IDLE POWER LT OIL TEMP WAS INCREASING. THE CREW ELECTED TO SHUT DOWN THE LT ENGINE.  LINE MAINTENANCE REMOVED LT ENGINE OIL PUMP AND INSPECTED ALL SCAVENGE SCREENS IAW SB 79-001200 OIL. FOUND SCAVENGE SCREEN PLUGGED WITH COKED OIL. REPLACED OIL PUMP AND PUMP SCREENS IAW AMM 79-21-01 ENGINE RUNS CARRIED OUT AND THE AIRCRAFT WAS RELEASED INTO SERVICE. THE OIL FILTER AND SAMPLE HAVE BEEN SENT FOR ANALYSIS. (TC NR 20060925005)
